# SDR SWAA982091

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CORRODED WEB BS 1016, LBL 41, WL 208.  REMOVED AND REPLACED PER BOEING SRM.
